# SDR 98ZZZX4018

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N705MA
- Make and model: Israel 1125
- Aircraft serial: 011
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 40183
- Condition: Failed
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE INSPECTION RUN-UP, FOUND NR 1 HYDRAULIC PUMP OPERATING AT 2,200 PSI (SHOULD BE 3,000).  REMOVED FAILED PUMP AND INSTALLED REPAIRED UNIT.
